Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alpha_29

Member
  • Posts

    21
  • Joined

  • Last visited

Posts posted by Alpha_29

  1. I went to the Derm today to request for a culture. She said my face has gotten a lot better and gave me a sulfur treatment to absorb the weeping liquid. She said weeping is normal and that it's the cysts leaking as it's healing. But damn, I didn't know just going in for a culture would cost a full price check-up. I have no insurance and I have another "real" appointment on the 16th of August.

  2. Here's an updated picture. I haven't called the Derm yet. I noticed that my face began to swell again yesterday, and I think it's attributed to sugar. The day before I ate a lot of grapes and did everything else as usual. I hadn't had any swellings for a coupole of days until yesterday. This morning, my is not as swollen, but there are more weeping spots. Here are two pictures. The lower part of my cheeks are my problem areas and even with I stopped weeping fluid, they were full of fluid and soft to the touch. Unfortunately, they have began weeping again. Also, the white flakes are due to the Benzaclin I am using. I am scared of using Aveeno moisturizer now because it seemed to make the swelling worse. Does anyone have any recommendations on moisturizers?

    http://img.photobucket.com/albums/v48/Alph...ight7312007.jpg

    http://img.photobucket.com/albums/v48/Alph...Left7312007.jpg

  3. Yes, all my lesions look like hives (exactly). Those are the only ones that weep out liquid. What's weird is that they had stopped weeping two days, until yesterday night when they started again. One thing I might consider is that I did play with the dog too. I had also stopped that for two days until yesterday.

    It must be an allergic reaction to something. How do I check for that?

  4. Help! I finally went out yesterday and spent some time in the sun (probably 45 minutes). After I arrived home, my face started itching and when I looked in the mirror, there were three large swelling spots. These are at the very same place that my infections were (they are mostly healed though and were flattening out). These new swelling spots are soft, I can feel a lot of liquid underneath them, and there is no head. At the time I had on Benzaclin and Aveeno lotion w/ spf 15. Do you guys think it can be a second degree burn, or the likes? I also had a Dole Grapefruit drink on the way home, which may have contributed to the swelling?

    I am pretty darn scared at this point.

  5. I called the Derm yesterday to tell them the situation. The Derm wasn't in, so they finally called me back this morning and have prescribed me Bactrim. I hope this works.

    Anyways, is this weeping of the yellow fluid a good sign of the healing process? I noticed that this morning, it was more orange than yellow.

    Also, I was wondering if it's normal for my infected areas to swell up after I use moisturizer (Aveeno Ultra Calming w/ spf 15)? The areas swell up a bit and become rather hot compared to the non-infected areas?

  6. I have stopped going to work, and have decided to stay home until my condition gets better. I am thankful my boss understands. I am a full-time grad-student and hope this gets better before school begin at the end of August.

    Here is a current picture of my acne. These pictures were taken by my wife about 10 minutes after I stepped out of the shower.

    I am wondering if its normal for acne to bleed like this and ooze yellowish fluid until a semi-thick crust forms. If I break the crust (unintentionally) it continues to ooze more. I have noticed that after I started the current regimen of the listed products, the yellowish liquid is slowly being replaced with liquid with blood and even just blood itself.

    I saw the Derm on July 19 and she prescribed me B prox 10 as a cleanser, Benzamycin in the day, Finacea at Night, and Clindamycin antibiotics twice a day.

  7. I dont know.... all I now know is, it is way better to see a Doctor and get something prescribed then to use something that was prescribed for others.... good luck!

    Hi there. You might need to go to the derm and get a topical antibiotic. Worst case scenario, your skin will recover in a few months all on its own. I'd suggest applying nothing but emu oil to those areas and gently washing that area until you see a derm.

    Ask for a culture of the area. Steroids (as you know) can increase the risk for infection by a fungus, yeast, or bacteria. So who knows what's bothering your skin.

    Here are two pictures of my current status. Believe it or not, this is an improved picture. What type of acne is this and do you guys think I'm a accutane candidate?

    post-60480-1184195941_thumb.jpg post-60480-1184195953_thumb.jpg

  8. I DID THE SAME THING!!!! But I used it maybe 4 times a day for a month.... my chin is so bad, red, inflammed, dry, peeling off, constant new little pustules coming up... I've got no idea what to do :think: Nothing is working, I've just been smoothering Emu Oil on it... I was given oral antibiotics for a week, but it's just a disaster!!! It's a mess, the soreness was so bad and it was so itchy, now it just looks like I've attacked my chin with a cheese grater! Let me know if you come across anything that works and I will do likewise! Best of luck....agghhhh!!!! Lesson learnt!

    It's been about two weeks since I got the erythromycin topical cream and tetracycline antibiotics. My wife says that the swelling and redness has gone down 50%. The major cysts have dried up, however, there are still some bumps that ooze out clear liquid that form a crust (two on my left side and one on my right side). There have been hard white plugs (looks like a grain of rice) that I have been able to pull or gently squeeze out of these infamed bumps. Now the right side of my face has a lot of whiteheads (some inflamed). On both side of my lower neck, I have some rather large pustules (I think, they are 1 or 2 cm long, with a whitehead).

    Do you guys think I would be prescribed Accutane?

  9. Did you apply a thin film DAILY for six whole months? I sure hope it was a thin film. Ouch.

    Did you tell your GP? If you did not, please tell her tomorrow, or leave a message that you used a topical steroid preparation for six months.

    Did your GP order other blood tests, like testing your blood sugar and for other indicators of over-use of steroids? I'm sure you know it now, but topical steroids are absorbed systemically. You've essentially given yourself a six month low dose course of prednisone.

    Since you used the cream so long, it might take your skin several months to return to normal. Be extremely gentle with that area as it is thinner (in a bad way, as compared to the 'good' way of retinoid thinning where the lower layers plump up) than it should be. Don't exfoliate there at all for a while. You're going to be at high risk for infection in that area for a while, too. Wash it gently with your regular cleanser for sensitive skin. Pat dry. Use cool and warm, never hot water.

    I am so glad that you stopped using that cream and sought medical assistance! This is one reason why meds prescribed for one person should not be given to another, nor used for another reason without medical supervision. There is so much that can go wrong.

    Yes, I did apply a thin film for the entire 6 months. However, on some days where I broke out, I applied a thicker layer (10-20 days).

    I told him about the Diprosone use and he told me it was very bad. But no, my GP did not order any blood tests. I asked for them, but he said "why?" He also did not give me any advice on how to take care of my skin. I will be seeing a Dermatologist in a week, so I hope to get blood work there. In the mean time, I have cysts and infected whiteheads on the areas where I previously used the corticosteroid. I have been wanting the try Accutane because my whole cheek and chin is now red and inflamed. Should I moisturize my face ( I currently have Aveeno Ultra Calming w/ SPF 15. And should I eliminate all sugars from my diet?

  10. My aunt gave me a corticosteriod cream, Diprosone G, to help with my jawline acne. I used it for a period of 6 months starting in December of 2006 and ending at the beginning of May 07'. It initially helped for the first 3-4 months, but then lost its effectiveness.

    Because of the my usage, I have developed inflamed white heads and cysts on the exact locations where I used the cream before. My lower cheeks and jawline are horribly red.

    I now know about the effects of corticosteroids. How long do you guys think this will continue or until my body can re-adjust to not using the cream anymore? I currently saw my GP and he gave me oral tetracycline and topical erythromycin. Any help will be greatly appreciated.

  11. My aunt gave me a corticosteriod cream, Diprosone G, to help with my jawline acne. I used it for a period of 6 months starting in December of 2006 and ending at the beginning of May 07'. It initially helped for the first 3-4 months, but then lost its effectiveness.

    Because of the my usage, I have developed inflamed white heads and cysts on the exact locations where I used the cream before. My lower cheeks and jawline are horribly red.

    I now know about the effects of corticosteroids. How long do you guys think this will continue or until my body can re-adjust to not using the cream anymore? I currently saw my GP and he gave me oral tetracycline and topical erythromycin. Any help will be greatly appreciated.

×